# SDR MWEA010472

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 591016344
- Condition: Gouged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 AFT PRESSURE BULKHEAD RADIAL STIFFNER HAS NUMEROUS GOUGES.  DRILLED AND INSTALLED NEW NR 9 RADIAL STIFFNER.
